Toggle Main Menu Toggle Search

Open Access padlockePrints

Statistical verification of probabilistic properties with unbounded Until

Lookup NU author(s): Dr Paolo Zuliani



This is the authors' accepted manuscript of a conference proceedings (inc. abstract) that has been published in its final definitive form by Springer, 2010.

For re-use rights please refer to the publisher's terms and conditions.

Publication metadata

Author(s): Younes HLS, Clarke EM, Zuliani P

Publication type: Conference Proceedings (inc. Abstract)

Publication status: Published

Conference Name: SBMF 2010: 13th Brazilian Symposium on Formal Methods

Year of Conference: 2010

Pages: 144-160

Date deposited: 18/11/2012

ISSN: 0302-9743

Publisher: Springer


DOI: 10.1007/978-3-642-19829-8_10

Library holdings: Search Newcastle University Library for this item

Series Title: Lecture Notes in Computer Science

ISBN: 9783642198281